# SDR P2EA99313

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5754 · Leading Edge Devices
- Part: Fasteners
- Part number: 6546421222
- Condition: Wrong Part
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, NR 6 SLAT REPAIRED WITH TEMPORARY FASTENERS.  REPAIRED IAW SRM 57-50-3 FIG 4.  (M)
